# SDR AALA202206134370

- Difficulty date: June 7, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 81,952 hours, 10,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING, BEAM ASSEMBLY ON PANEL 561CB HAS A CRACK. REMOVED AND REPLACED BEAM ON LEFT WING ON PANEL 561CB PER B777-200 SRM 51-40-02-0G.
